Multiplicative Functionals on Algebras of Differentiable Functions



Downloads per month over past year

Jaramillo Aguado, Jesús Ángel (1992) Multiplicative Functionals on Algebras of Differentiable Functions. Archiv der Mathematik, 58 (4). pp. 384-387. ISSN 0003-889X

Official URL:


For a class of Banach spaces E including separable spaces and realcompact superreflexive spaces, it is shown in this note that every nonzero scalar homomorphism on the algebra Cm() of all Cm- functions defined on an open subset of E is given by evaluation at some point of .

Item Type:Article
Uncontrolled Keywords:Multiplicative functionals on algebras of differentiable functions; realcompact super-reflexive spaces; evaluation
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16852
Deposited On:24 Oct 2012 08:25
Last Modified:24 Oct 2012 08:25

Origin of downloads

Repository Staff Only: item control page